MAUDE Adverse Event Report: OBERDORF : SYNTHES PRODUKTIONS GMBH DCS 95° 10HO L178 SST; PLATE, FIXATION, BONE

OBERDORF : SYNTHES PRODUKTIONS GMBH DCS 95° 10HO L178 SST; PLATE, FIXATION, BONE
Model Number 281.900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Date of birth and weight not available for reporting.Event: unknown date in 2017.Unknown implant date in (b)(6) 2017.Device is not expected to return for investigation.Device history record review: part no.: 281.900.Lot no.: 9730141 manufacturing location: (b)(4).Release to warehouse date: dec.23, 2015.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition the investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that on an unknown date in (b)(6) 2017 a patient was implanted with a plate and screws from the dynamic condylar screw system (dcs) for a subtrochanteric fracture of the right femur.On an unknown date the plate was found to be broken in-situ, reportedly caused by fatigue of the implants.A revision surgery was performed on (b)(6) 2017.It was reported that the patient did not suffer from any falls during the post-op period.There was no report of surgical delay or patient harm.The surgery was completed successfully.Concomitant devices reported: screws (part # 280.65, lot# unknown, quantity 1), screws (part # 214.060, lot# unknown, quantity 1), screws (part # 214.040, lot# unknown, quantity 1), screws (part # 214.036, lot# unknown, quantity 1), screws (part # 214.032, lot# unknown, quantity 3), screws (part # 214.030, lot# unknown, quantity 1).(b)(4).

Brand Name
DCS 95° 10HO L178 SST
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF : SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7207255
Report Number8030965-2018-50504
Device Sequence Number13634067
Product Code HRS
UDI-Device Identifier10886982177988
UDI-Public(01)10886982177988(10)9730141
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281.900
Device Catalogue Number281.900
Device Lot Number9730141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR